EconPapers    
Economics at your fingertips  
 

Rotational symmetry of self†expanders to the inverse mean curvature flow with cylindrical ends

Gregory Drugan, Frederick Tsz†Ho Fong and Hojoo Lee

Mathematische Nachrichten, 2017, vol. 290, issue 17-18, 2826-2831

Abstract: We show that any complete, immersed self†expander to the inverse mean curvature flow, which has one end asymptotic to a cylinder, or has two ends asymptotic to two coaxial cylinders, must be rotationally symmetric.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/mana.201600440

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:290:y:2017:i:17-18:p:2826-2831

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X

Access Statistics for this article

Mathematische Nachrichten is currently edited by Robert Denk

More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathna:v:290:y:2017:i:17-18:p:2826-2831